# SDR DALA2016050103471

- Difficulty date: April 25, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR CUSP WEB BS 672, LBL 42 IS CRACKED REPLACE CUSP WEB. REF ORNRC 66531-0200-0102.  REPLACED CUSP WEB IN UPPER CABIN AT BS 672, LBL42 IAW SRM 51-41-02, PG 1, PARA 4 AND 51-41-08, PG 9, PARA 7.
